# SDR ZW0A0300201

- Difficulty date: January 5, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- Aircraft time: 22,409 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN ROW 31 WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 11-6-02 STL.  --CLOSED--
